[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] help!!!!(TO BRAD)

 I am not brad but here goes anyway.The nausea and being thirsty could be
coming from your keytones are up.Check them out.There are times that my
family can smell the keytones before the strips show any.
type 1 26 years
insulin pump 4 years
-----Original Message-----
From: Ted and Marilyn <email @ redacted>
To: email @ redacted <email @ redacted>
Date: Sunday, March 29, 1998 5:40 AM
Subject: Re: [IP] help!!!!(TO BRAD)

>BBradRN wrote:
>> This could be very serious with a foot infection.  Depending on the
>> involved, your insulin needs could increase dramatically!!!You need to be
>> the extra bolusing does not cause a crash later, that is why you need to
>> every two hours until it starts going in the right direction.  I DID NOT
>> you would need to bolus every two hours, but if you raise that basal rate
>> a few hours temporarily, it could buy you some time to get control.  Are
>> nauseated?  If so, go to ER or call MD.  Talk to MD, anyway.  Please take
>> of it.
>> Barbara
>> Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/
>  Brad,
>      Does being nauseous mean high sugars?  I'm nauseous and thirsty alot
even if
>my levels are not high.  I'm nauseous now and my level is 178.  Any advice?
>   Marilyn
>Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/

Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/